MAUDE Adverse Event Report: LAKE REGION MEDICAL LIMITED BENTSON TYPE PTFE COATED GUIDEWIRE

LAKE REGION MEDICAL LIMITED BENTSON TYPE PTFE COATED GUIDEWIRE
Model Number M0066201010
Medical Device Problem Code Fracture (1260)
Health Effect - Clinical Code No Known Impact Or Consequence To Patient (2692)
Date of Event 02/17/2020
Type of Reportable Event Malfunction
Additional Manufacturer Narrative
A review of the device history records of the specimen device does not present any indication of manufacturing defect or anomaly that could have impacted on the event as reported.The history records indicate this product was final inspection tested at (b)(6) medical and was determined to be acceptable.
 
Event or Problem Description
It was reported the guidewire broke off while using it in the patient.A piece of the guidewire fell off inside the patient and they were able to retrieve it.They used another of the same guidewire to complete the case.There were no patient complications reported.
 
Event or Problem Description
 
Additional Manufacturer Narrative
Updated with analysis of device.

Brand Name
BENTSON TYPE PTFE COATED GUIDEWIRE
Common Device Name
GUIDEWIRE
Manufacturer (Section D)
LAKE REGION MEDICAL LIMITED
butlersland
new ross
co. wexford, Y34 K 825
EI  Y34 K825
MDR Report Key9829823
Report Number9681477-2020-00004
Device Sequence Number16865496
Product Code DQX
UDI-Device Identifier08714729005711
UDI-Public(01)08714729005711(17)231031(10)5057644
Combination Product (Y/N)N
Initial Reporter CountryUS
PMA/510(K) Number
K935170
Number of Events Summarized1
Summary Report (Y/N)N
Reporter Type Manufacturer
Report Source distributor
Initial Reporter Occupation Other Health Care Professional
Type of Report Initial,Followup
Report Date (Section B) 02/24/2020
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? No
Is this a Product Problem Report? Yes
Operator of Device Health Professional
Device Expiration Date10/31/2023
Device Model NumberM0066201010
Device Catalogue Number620-101
Device Lot Number5057644
Was Device Available for Evaluation? Device Returned to Manufacturer
Date Returned to Manufacturer03/02/2020
Initial Date Received by Manufacturer 02/24/2020
Supplement Date Received by Manufacturer03/02/2020
Initial Report FDA Received Date03/13/2020
Supplement Report FDA Received Date03/18/2020
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Patient Sequence Number1